# SDR J8UR20120326002

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station J8UR891Y
- Aircraft: N6241L
- Make and model: Beech B300C
- Aircraft serial: FM41
- Aircraft time: 10 hours, 9 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Handpump
- Part number: 207006
- Part serial: 3880
- Condition: Malfunctioned
- Part time: 10 hours, 9 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LANDING GEAR OPERATIONAL AND FUNCTIONAL (GROUND) CHECK, EMERGENCY HANDPUMP HANDLE SEPERATED FROM PUMP HOUSING. (SNAP-RING THAT HOLDS PISTON ASSEMBLY INTO THE HAND PUMP ASSEMBLY DISENGAGED, CAUSING HAND PUMP ASSY TO COME APART DURING OPERATION).
